# SDR ARWA20030509

- Difficulty date: May 27, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 76,358 hours, 23,938 cycles
- Engine: Pwa JT3D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSPECTION THE FOLLOWING WAS FOUND; AFT LOWER CARGO COMPARTMENT STATION 1620, BETWEEN L-26R AND L-31R INNER SKIN WITH SEVERAL SPOTS OF CORROSION.  REPAIRED FUSELAGE INNER DOUBLER AT FS 1620, BETWEEN L-25R AND L-31R IAW MFG ENGINEERING REPAIR ORDER AROW-031RO-3, PAGE 1 TO 2, DATED 05/01/03 AND REPAIR DRAWING NUMBER AISAC-N784AL-03/03, SHEETS A-1 TO A-5, DATED 05/01/03, REVISION IR. ISSUED FAA FORM 8110-3 APPROVING THIS REPAIR.
